# SDR EIA2007067

- Difficulty date: April 1, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 106,928 hours, 28,168 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FWD SPAR O/B LOWER CHORD CORRODED FROM 1467-1475.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER ECRA 479-57-218-2 REV A.
